It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


High blood pressure is nothing to fool around with. Yes it is common during withdrawl for blood pressure to fluctuate - but I really do think you would be much safer getting medical advice. We can only offer advice on our personal experience with recovery and addiction.

I don't know if anyone here can give you a taper schedule...that would be a medical decision and like Tina said in her post...it varies depending on the person, circumstances and health status of the person. You have a sweet baby boy at home and I really think it would be best if you talked with your doctor about the best and medically safest way to handle this. There is no way we know for sure how mild or extreme your withdrawl will be or what your symptoms will be.





All times are GMT -7. The time now is 12:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!